# SDR CA060316009

- Difficulty date: March 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 5,811 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Sticks
- Location: Engine
- Part time: 1,271 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE STICKY.
